# SDR 9615902713

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE NR 2 ENGINE AFT MOUNT FITTING.  REPLACED FITTING PER MM 71-21-01, PAGE 404.
